# SDR CALA2013120493455

- Difficulty date: December 3, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 83,010 hours, 23,950 cycles
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Filter
- Condition: Defective
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED AIR SURGES.  REPLACED APU SURGE VLV ELEMENT FILTER IAW AMM, OPERATIONS CHECKED NORMAL.
